Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Riesz summability for double series


Author: Florence M. Mears
Journal: Trans. Amer. Math. Soc. 30 (1928), 686-709
MSC: Primary 40A05; Secondary 40G99
MathSciNet review: 1501454
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40A05, 40G99

Retrieve articles in all journals with MSC: 40A05, 40G99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1928-1501454-0
PII: S 0002-9947(1928)1501454-0
Article copyright: © Copyright 1928 American Mathematical Society